UM  > 科技學院  > 數學系
Some bounds for H-eigenpairs and Z-eigenpairs of a tensor
Li, Wen1; Liu, Weihui2; Vong, Seak-Weng2
2018-11
Source PublicationJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISSN0377-0427
Volume342Pages:37-57
Abstract

In this paper, we consider the H-eigenpairs and Z-eigenpairs of a tensor. By estimating the ratio of the smallest and largest entries in the Perron vector, we present some sharper bounds for the H-spectral radius of a nonnegative irreducible tensor. Similarly, we also obtain some Z-spectral radius bounds of an irreducible weakly symmetric tensor. In addition, by using the technique of matricizing, several bounds for the Z-spectrum are derived. These proposed bounds improve some existing ones, and some numerical examples are given to show the theoretical results. (C) 2018 Elsevier B.V. All rights reserved.

KeywordH-eigenpair Z-eigenpair Spectral Radius Nonnegative Irreducible Tensor Weakly Symmetric Tensor
DOIhttp://doi.org/10.1016/j.cam.2018.03.024
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000436904000004
PublisherELSEVIER SCIENCE BV
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorLi, Wen; Liu, Weihui; Vong, Seak-Weng
Affiliation1.School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2.Department of Mathematics, University of Macau, Macau, China
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Li, Wen,Liu, Weihui,Vong, Seak-Weng. Some bounds for H-eigenpairs and Z-eigenpairs of a tensor[J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2018,342:37-57.
APA Li, Wen,Liu, Weihui,&Vong, Seak-Weng.(2018).Some bounds for H-eigenpairs and Z-eigenpairs of a tensor.JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,342,37-57.
MLA Li, Wen,et al."Some bounds for H-eigenpairs and Z-eigenpairs of a tensor".JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 342(2018):37-57.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Wen]'s Articles
[Liu, Weihui]'s Articles
[Vong, Seak-Weng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Wen]'s Articles
[Liu, Weihui]'s Articles
[Vong, Seak-Weng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Wen]'s Articles
[Liu, Weihui]'s Articles
[Vong, Seak-Weng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.